MathSciNet Relay Station
MathSciNet bibliographic data
MR1883690 11F55 (11F60 20G25 22E20)
Lansky, Joshua; Pollack, David Hecke algebras and automorphic forms. Compositio Math. 130 (2002), no. 1, 21–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement